# SDR 96ZZZX3824

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511WC
- Make and model: Cessna 550
- Aircraft serial: 5500234
- Engine: Pwa JT15D4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Part time: 8,350 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT EXPERIENCED AN AIRFRAME RUMBLE FOLLOWED BY A FAN SPEED INDICATION GOING DOWN FOLLOWED BY ANOTHER RUMBLE.  RIGHT ENGINE SHUT DOWN AND AN UNEVENTFUL LANDING MADE.  MAINTENANCE REPORTED FAN VERY DIFFICULT TO TURN BY HAND.  ENGINE REMOVED FOR TEAR DOWN INSPECTION.  ADDITIONAL INFORMATION WILL BE FILED UPON TEAR DOWN.
